# SDR SWAA2020110226882

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT STRIP IN FWD CABIN AREA DISBONDED.  PROPERLY INSTALLED EPL STRIP, AS PER B737 AMM 33-51-45-400-802.
